How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 47212
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I HAVE DIAARIA AND TERRIBLE PAIN FROM WIND OR GAS IN STOMA

Customer Question

I HAVE DIAARIA AND TERRIBLE PAIN FROM WIND OR GAS IN STOMACH
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. David replied 3 years ago.
Dr. David :

This is Dr. David

Dr. David :

I am sorry you are having these symptoms.

Dr. David :

you could have a bad viral infection

Dr. David :

causing diarrhea and wind and gas

Dr. David :

how long have you had these symptoms?

Dr. David :

have you tried to use imodium to help the diarrhea?

Dr. David :

at your age of 85 years old, I'm worried about dehydration for you.

Dr. David :

you really should see a doctor and get blood testing to check your blood counts for dehydration

Dr. David :

you might need to go into the hospital for IV fluids.

Dr. David :

hello?

JACUSTOMER-vm1z7xhl- :

DR david,

JACUSTOMER-vm1z7xhl- :

thank you I have taken GAVISCON THIS DOES RELIEF THE PAIN

Dr. David :

that means the pain is coming from excessive stomach acid in your stomach.

Dr. David :

you could have severe gastritis inflammation of your stomach.

Dr. David :

but this doesn't fix the diarrhea.

Dr. David :

you need to continue to decrease stomach acid

Dr. David :

and treat the diarrhea

Dr. David :

and see a doctor to get blood testing to check for dehydration

Dr. David :

and also stool testing to check for bowel infection.

JACUSTOMER-vm1z7xhl- :

MY DAIRRHEA HAS STOPED

JACUSTOMER-vm1z7xhl- :

JUST PAIN AND GAS IN STOMACH

Dr. David :

then keep taking the gaviscon

Dr. David :

you still need to see a doctor

Dr. David :

you could have a H Pylori infection in your stomach which is a bacterial infection which can cause more stomach acid and stomach ulcers.

Dr. David :

are you not willing to see a GP doctor?

JACUSTOMER-vm1z7xhl- :

AS THE TIME HERE IS LATE AT NIGHT I AM GOING TO SEE A DOCTOR TOMORROW

Dr. David :

that is good.

Dr. David :

do you have any other questions.

Dr. David :

?

Dr. David :

let me know if you have other questions

JACUSTOMER-vm1z7xhl- :

NO SIR

Dr. David :

if done for now, please leave positive feedback below

Dr. David :

we only get credit for helping clients after positive feedback

Dr. David :

you might have to scroll down to see the ratings area below

Dr. David :

http://www.justanswer.com/medical/expert-dr-david/

Dr. David :

is my webpage if you need to reach me again.

Dr. David :

thanks for using JustAnswer.com

Dr. David :

hello?